# SDR LR7A2021070902867

- Difficulty date: July 8, 2021
- Submitted: July 10, 2021
- Operation: Air carrier
- Aircraft: N401LC
- Make and model: Lkheed 382G44K30
- Aircraft serial: 4606
- Aircraft time: 58,836 hours, 34,577 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Part number: 2024T30025
- Condition: Cracked
- Component: Elevator
- Component part number: 3700186
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C-14 WHILE PERFORMING OTHER MAINTENANCE, FOUND THE R/H ELEVATOR LE UPPER SURFACE COVER CRACKED AT FS1106, HSS79, WL283. / REPAIRED IAW LAC MEA 382-55-21-025.    NR# 1000460465.
